# SDR SWIA201642227

- Difficulty date: May 20, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 35,166 hours, 29,659 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 574, STGR 19L HAS EXFOLIATION CORROSION DAMAGE.  R & R FRAME SECTOR AT FS 574.00 BETWEEN STR 6L-20L WITH SERVICEABLE PART IAW SRM.  FUSELAGE PRESSURE LEAK CHECK GOOD.
